# SDR REXA2013012400012

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 13,213 hours, 8,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O EMERGENCY FLASHLIGHT INOP.  DEFERRED F/O EMERGENCY FLASHLIGHT IAW MEL 25-61-4A (C).  ENTERED INTO MM02 MXC NOTIFIED.
